# SDR DALA13040603758

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 40,627 hours, 14,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO COMPARTMENT BS 767 TO 847, RBL 14 CARGO TRACK CORRODED.  R & R CARGO TRACK IAW SRM 51-40-02 AND 53-00-53, SRM REPAIR 3.
